# SDR C2XA96IA198

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 12006158002
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND CREASE BEAM FROM FRAME 38 TO FRAME 44 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
